Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Left testicle is enlarged and diffusely hypoechoic, tunica albuginea disruption noted. What to do ?

I met an small accident in two wheeler. I affects in my left testis. My scan report says... 1.left testicle appears enlarged in size and diffusely hypoechoic. 2.Cystic changes noted within it. 3. Tunica albuginea disruption noted 4. The epididymis appears thickened, hypoechoic and increased vascularity 5. scrotal wall edema noted
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic. Thank you for your querry.
This is expected finding after such injuries. The most important thing is that there was no lost of epididimal integrity and no testicle damage. Ther can be some blood or fluid accumulation which will pull back soon,but I dont se any reason for invasive treatment. Just do ultarsounds in 2 weeks again and see is there any progresion. Try not to masturbate or have sex next 1 months.WIsh you good health.
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor